# SDR 95ZZZX6531

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N193ER
- Make and model: Mooney M20J
- Aircraft serial: 243243
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 600355507
- Condition: Detached
- Location: Alternate Air
- Part time: 4,162 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT SUFFERED ENGINE POWER LOSS ON TAKEOFF ROLL.  PILOT ABORTED TAKEOFF AND STOPPED TAKEOFF ROLL ON RUNWAY.  INSPECTION REVEALED ALTERNATE AIR VALVE HAD COME LOOSE.  NUT AND COTTER PIN WERE MISSING.  VALVE ROLLED DOWN INSIDE INDUCTION AIR DUCT AND BLOCKED OFF AIR FLOW TO FUEL SERVO.
